Alert archive / Texas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 3, NWS Austin/San Antonio, TX

February 25, 2018Atascosa County, Frio County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Feb 25, 2018, 5:04 AM CST for Atascosa County, Frio County, Texas. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 25, 2018, 5:04 AM CST (11:04 UTC)
Expired
Feb 25, 2018, 5:45 AM CST
In force
41 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Atascosa County, TX, Frio County, TX

The radar

The Austin/San Antonio radar (KEWX), 137 km from the middle of the area, began a volume at 11:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 25, 5:33 AM CSTHAIL 1Charlotte, TXQUARTER SIZED HAIL REPORTED BY MPING USER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 11.1 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2018-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1596 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2018-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 124 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1596 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
1024 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
124 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

594 
WUUS54 KEWX 251104
SVREWX
TXC013-163-251145-
/O.NEW.KEWX.SV.W.0003.180225T1104Z-180225T1145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
504 AM CST SUN FEB 25 2018

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Southeastern Frio County in south central Texas...
  Southwestern Atascosa County in south central Texas...

* Until 545 AM CST

* At 504 AM CST, a severe thunderstorm was located near Derby, or 8
  miles south of Pearsall, moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Pearsall, Charlotte, Goldfinch, Derby, Hindes and Davis. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Austin San Antonio.

&&

LAT...LON 2867 9912 2886 9914 2898 9870 2866 9862
TIME...MOT...LOC 1104Z 262DEG 31KT 2877 9905 

HAIL...1.00IN
WIND...60MPH
 
$$

TB3
3 follow-up statements
721 
WWUS54 KEWX 251115
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
515 AM CST SUN FEB 25 2018

TXC013-163-251145-
/O.CON.KEWX.SV.W.0003.000000T0000Z-180225T1145Z/
Frio TX-Atascosa TX-
515 AM CST SUN FEB 25 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CST
FOR SOUTHEASTERN FRIO AND SOUTHWESTERN ATASCOSA COUNTIES...

At 514 AM CST, a severe thunderstorm was located near Goldfinch, or
11 miles southeast of Pearsall, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Pearsall, Charlotte, Goldfinch, Hindes and Davis. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Austin San Antonio.

&&

LAT...LON 2867 9898 2887 9910 2898 9870 2866 9862
TIME...MOT...LOC 1114Z 262DEG 31KT 2878 9894 

HAIL...1.00IN
WIND...60MPH
 
$$

TB3
526 
WWUS54 KEWX 251131
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
531 AM CST SUN FEB 25 2018

TXC013-163-251145-
/O.CON.KEWX.SV.W.0003.000000T0000Z-180225T1145Z/
Frio TX-Atascosa TX-
531 AM CST SUN FEB 25 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CST
FOR EAST CENTRAL FRIO AND SOUTHWESTERN ATASCOSA COUNTIES...

At 531 AM CST, a severe thunderstorm was located near Goldfinch, or 7
miles southwest of Charlotte, moving east at 35 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Charlotte, Goldfinch and Davis. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Austin San Antonio.

&&

LAT...LON 2873 9881 2891 9891 2898 9870 2874 9864
TIME...MOT...LOC 1131Z 262DEG 31KT 2880 9880 

HAIL...1.50IN
WIND...60MPH
 
$$

TB3
577 
WWUS54 KEWX 251138
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
538 AM CST SUN FEB 25 2018

TXC163-251148-
/O.CAN.KEWX.SV.W.0003.000000T0000Z-180225T1145Z/
Frio TX-
538 AM CST SUN FEB 25 2018

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL FRIO COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 2895 9880 2898 9870 2874 9864 2873 9880
TIME...MOT...LOC 1138Z 262DEG 31KT 2881 9873 

$$

TXC013-251145-
/O.CON.KEWX.SV.W.0003.000000T0000Z-180225T1145Z/
Atascosa TX-
538 AM CST SUN FEB 25 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CST
FOR SOUTHWESTERN ATASCOSA COUNTY...

At 538 AM CST, a severe thunderstorm was located near Charlotte,
moving east at 35 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Charlotte and Davis. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Austin San Antonio.

&&

LAT...LON 2895 9880 2898 9870 2874 9864 2873 9880
TIME...MOT...LOC 1138Z 262DEG 31KT 2881 9873 

HAIL...1.50IN
WIND...60MPH
 
$$

TB3

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 25, 3:24 AM CST, 1 hour 40 minutes earlier.

Area forecast discussion, Feb 25, 3:24 AM CST, 1 hour 40 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
324 AM CST Sun Feb 25 2018

.SHORT TERM (Today through Monday)...
Strong surface based storms across Lavaca, DeWitt and Karnes
counties overnight are beginning to wane as the front slips a little
further south. Back to the southwest, a mid level shortwave is
approaching the region. There should be an expansion in the
development of showers through the remainder of the early morning
hours across the Winter Garden area then expanding quickly north and
east into portions of the Hill Country, I-35 corridor and eastward
near and after daybreak. Mid level lapse rates should be sufficient
to generate isolated to scattered embedded thunderstorms through the
day. Temperatures across the eastern 2/3rds of the eastern half of
the CWA will remain cool, in the low 60s under cloud cover, while
clearing across the western CWA this afternoon should allow temps to
climb into the mid 70s.

The disturbance will lift northeast of the area mid afternoon
through mid evening and showers and storms will end west to east.
Drier air should temporarily work into the region tonight through
Monday allowing for warmer high temperatures Monday afternoon across
the eastern half of the CWA.

&&

.LONG TERM (Monday Night through Saturday)...
Moisture surges back north into the area Monday night into Tuesday
morning with a warm front and another mid level shortwave from the
southwest. Should see patchy drizzle and fog developing southwest to
northeast overnight and into Tuesday morning along with isolated
showers. The better rain chances will likely shift northeast of the
CWA Tuesday afternoon as the mid level shortwave exits to the
northeast.

An upper level low will be digging into the desert Southwest Tuesday
night and the open and lift northeast on Wednesday and Wednesday
night through the Southern Plains. Ahead of it, models continue to
key in on a disturbance in the southwest flow aloft generating
chances for showers and storms Tuesday night across the western CWA
and into the Hill Country, then spreading northeast into portions of
the I-35 corridor on Wednesday.

Another cold front is advertised Wednesday night. The ECMWF has
trended toward the more progressive GFS and Canadian solutions. Low
chance PoPs are forecast for late Wednesday afternoon into Wednesday
night along and ahead of the front. Better chances will likely
remain northeast of the area with the stronger forcing.

This front will be a Pacific in nature, bringing slightly cooler and
drier conditions to the region for Thursday and Friday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              64  48  70  54  70 /  60  10   0  20  50
Austin Bergstrom Intl Airport  64  44  69  53  71 /  60  10   0  20  50
New Braunfels Muni Airport     63  46  69  54  72 /  60  10   0  30  50
Burnet Muni Airport            63  44  67  51  68 /  40  -    0  20  50
Del Rio Intl Airport           75  47  72  56  75 /  -    0   0  20  20
Georgetown Muni Airport        63  43  67  52  68 /  50  10   0  20  50
Hondo Muni Airport             68  44  72  55  73 /  60   0  -   30  50
San Marcos Muni Airport        63  46  69  53  72 /  60  10   0  20  50
La Grange - Fayette Regional   64  50  69  56  73 /  70  20   0  20  50
San Antonio Intl Airport       65  48  70  55  72 /  60  -   -   30  50
Stinson Muni Airport           66  49  70  56  74 /  60  -   -   30  50

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.

&&

Mesoscale/Aviation...TB3
Synoptic/Grids...Runyen
Hazardous weather outlook, Feb 25, 3:47 AM CST, 1 hour 17 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
347 AM CST Sun Feb 25 2018

TXZ171>173-183>194-202>209-217>225-228-261000-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
347 AM CST Sun Feb 25 2018

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

Showers and isolated thunderstorms are expected early this morning
across the Winter Garden region and then expanding northeast into
portions of the Hill Country and along and east of I-35 near and
after sunrise. An isolated storm or two could produce small hail.
These showers and storms will end west to east during mid
afternoon through early evening hours.

No other hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, Feb 25, 12:11 AM CST, 4 hours 53 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1211 AM CST SUN FEB 25 2018

TXZ222>224-250645-
Karnes TX-De Witt TX-Gonzales TX-
1211 AM CST SUN FEB 25 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DEWITT...NORTHEASTERN
KARNES AND SOUTHEASTERN GONZALES COUNTIES UNTIL 1245 AM CST...

At 1210 AM CST, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Westhoff, or 8 miles north of Yorktown, moving
northeast at 30 mph.

Dime size hail will be possible with this storm.

Locations impacted include...
Cuero, Gillett, Cheapside, Westhoff, Hochheim, Dreyer, Edgar,
Gruenau, New Davy, Sample, Hamon and Concrete.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Austin San Antonio.

&&

LAT...LON 2898 9760 2913 9785 2945 9733 2915 9706
TIME...MOT...LOC 0610Z 236DEG 24KT 2910 9753

TB3
Special weather statement, Feb 25, 12:50 AM CST, 4 hours 14 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1250 AM CST SUN FEB 25 2018

TXZ224-225-250730-
Lavaca TX-De Witt TX-
1250 AM CST SUN FEB 25 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DEWITT AND LAVACA
COUNTIES UNTIL 130 AM CST...

At 1250 AM CST, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Yoakum, moving northeast at 35 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Cuero, Yoakum, Hallettsville, Ezzell, Sublime, Speaks, Worthing,
Koerth, Edgar, Terryville, Breslau, Mont, Sweet Home, Vsetin, Mount
Olive, Vienna, Wied, Concrete and Hope.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Austin San Antonio.

&&

LAT...LON 2927 9665 2901 9716 2922 9737 2963 9688
      2959 9684 2958 9684 2958 9682 2933 9656
TIME...MOT...LOC 0650Z 236DEG 49KT 2923 9703

TB3
Special weather statement, Feb 25, 1:48 AM CST, 3 hours 16 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
148 AM CST SUN FEB 25 2018

TXZ220>222-224-250830-
Karnes TX-Atascosa TX-De Witt TX-Wilson TX-
148 AM CST SUN FEB 25 2018

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL DEWITT...NORTHERN
KARNES...EAST CENTRAL ATASCOSA AND WILSON COUNTIES UNTIL 230 AM
CST...

At 148 AM CST, Doppler radar was tracking a strong thunderstorm 13
miles southwest of Poth, moving northeast at 25 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Floresville, Poth, Stockdale, Kosciusko, Nixon, Falls City, Pandora,
Gillett, Cestohowa, Sutherland Springs, Cotton Patch, New Davy,
Paweleville, Hobson, Ecleto, Helena, Deweesville, McCoy, Pana Maria
and Graytown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Austin San Antonio.

&&

LAT...LON 2903 9846 2938 9792 2938 9785 2937 9784
      2935 9786 2900 9750 2884 9834
TIME...MOT...LOC 0748Z 236DEG 22KT 2895 9826

TB3
Special weather statement, Feb 25, 2:31 AM CST, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
231 AM CST SUN FEB 25 2018

TXZ222>224-250915-
Karnes TX-De Witt TX-Gonzales TX-
231 AM CST SUN FEB 25 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DEWITT...
NORTHEASTERN KARNES AND SOUTH CENTRAL GONZALES COUNTIES UNTIL 315 AM
CST...

At 231 AM CST, Doppler radar was tracking a strong thunderstorm near
Gillett, or 12 miles east of Kosciusko, moving northeast at 20 mph.

Dime size hail will be possible with this storm.

Locations impacted include...
Cuero, Gillett, Cheapside, Westhoff, Cotton Patch, Gruenau, New Davy,
Sample and Ecleto.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Austin San Antonio.

&&

LAT...LON 2894 9774 2909 9785 2937 9746 2910 9726
TIME...MOT...LOC 0831Z 236DEG 17KT 2906 9773

TB3
Special weather statement, Feb 25, 3:42 AM CST, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
342 AM CST SUN FEB 25 2018

TXZ218-219-228-251030-
Frio TX-Dimmit TX-Zavala TX-
342 AM CST SUN FEB 25 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DIMMIT...
SOUTHEASTERN ZAVALA AND SOUTHWESTERN FRIO COUNTIES UNTIL 430 AM
CST...

At 342 AM CST, Doppler radar was tracking a strong thunderstorm near
Carrizo Hill, or near Carrizo Springs, moving northeast at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Big Wells, Divot, Loma Vista, Brundage and Bluff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 2864 9979 2902 9937 2871 9912 2864 9930
      2864 9939 2860 9940 2849 9968
TIME...MOT...LOC 0942Z 236DEG 21KT 2854 9975

TB3
Special weather statement, Feb 25, 4:55 AM CST, 9 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
455 AM CST SUN FEB 25 2018

TXZ203-204-218-219-251145-
Frio TX-Uvalde TX-Medina TX-Zavala TX-
455 AM CST SUN FEB 25 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MEDINA...
SOUTHEASTERN UVALDE...NORTHEASTERN ZAVALA AND NORTHWESTERN FRIO
COUNTIES UNTIL 545 AM CST...

At 455 AM CST, Doppler radar was tracking a strong thunderstorm 12
miles northwest of Frio Town, or 15 miles northeast of Batesville,
moving north at 35 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Hondo, Sabinal and D'Hanis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Austin San Antonio.

&&

LAT...LON 2895 9937 2900 9957 2953 9954 2943 9911
TIME...MOT...LOC 1055Z 195DEG 35KT 2913 9947

TB3

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 6:21 PM CSTSpecial Weather StatementEWXBurnet39 min
Feb 25, 12:11 AM CSTSpecial Weather StatementEWXDeWitt34 min
Feb 25, 12:50 AM CSTSpecial Weather StatementEWXLavaca40 min
Feb 25, 1:48 AM CSTSpecial Weather StatementEWXWilson42 min
Feb 25, 2:31 AM CSTSpecial Weather StatementEWXDeWitt44 min
Feb 25, 3:42 AM CSTSpecial Weather StatementEWXZavala48 min
Feb 25, 4:30 AM CSTSevere Thunderstorm WarningEWXFrio, Zavala30 min
Feb 25, 4:43 AM CSTSevere Thunderstorm WarningEWXFrio47 min
Feb 25, 4:55 AM CSTSpecial Weather StatementEWXMedina50 min
Feb 25, 5:30 AM CSTSevere Thunderstorm WarningEWXBandera, Medina45 min
Feb 25, 5:41 AM CSTSevere Thunderstorm WarningEWXAtascosa49 min
Feb 25, 6:10 AM CSTSevere Thunderstorm WarningEWXAtascosa, Karnes, Wilson50 min
Feb 25, 6:13 AM CSTSpecial Weather StatementEWXBandera47 min
Feb 25, 6:35 AM CSTSpecial Weather StatementEWXCaldwell40 min
Feb 25, 6:43 AM CSTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Karnes, Wilson32 min
Feb 25, 6:55 AM CSTSpecial Weather StatementEWXLlano50 min
Feb 25, 7:07 AM CSTSpecial Weather StatementEWXDeWitt23 min
Feb 25, 11:11 AM CSTSpecial Weather StatementEWXWilliamson34 min
Feb 25, 11:44 AM CSTSpecial Weather StatementEWXGuadalupe31 min
Feb 25, 11:54 AM CSTSpecial Weather StatementEWXWilliamson36 min
Feb 25, 12:13 PM CSTSpecial Weather StatementEWXCaldwell32 min
Feb 25, 12:49 PM CSTSpecial Weather StatementEWXBastrop41 min
Feb 25, 12:50 PM CSTSpecial Weather StatementEWXKarnes40 min
Feb 25, 1:31 PM CSTSpecial Weather StatementEWXFayette44 min

Nearby

Severe Thunderstorm Warnings in Texas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.